# SDR JJBA20250318017

- Difficulty date: March 14, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON, PRECOOLER FWD SUPPORT BRACKET FOUND CRACKED. RH PYLON PRECOOLER FWD SUPPORT BRACKET REPLACED.
